# SDR SWAA2023113025119

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 63,780 hours, 37,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDOW WING EXIT LIGHT COVER BROKEN.<[01] REPLACED RIGHT OVERWING EMERGENCY EXIT LOWER LIGHT LENSE REF AMM 33-51-03
